# SDR ASMF200805004

- Difficulty date: May 23, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 44,396 hours, 34,645 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 59516395001
- Part serial: EFS11423
- Condition: Failed
- Location: Nlg
- Part time: 10,493 hours, 6,289 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED OF FLIGHT DUE TO NOSE LANDING GEAR FAILURE.  MAINTENANCE PERSONNEL REPLACED THE NOSE GEAR SHOCK STRUT O-RINGS, NOSE GEAR ACTUATOR CYLINDER AND NOSE GEAR BUNGEE CYLINDER IAW MM 32-21-02, 32-32-06 AND 32-32-07, TESTED IAW MM 32-30-00, ALL CORRECT.  THE OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-04, NO DAMAGES WERE FOUND.
